Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The classification of extensions of $C^ *$-algebras


Authors: Jonathan Rosenberg and Claude Schochet
Journal: Bull. Amer. Math. Soc. 4 (1981), 105-110
MSC (1980): Primary 46L05, 55N20, 18G15
DOI: https://doi.org/10.1090/S0273-0979-1981-14873-4
MathSciNet review: 590821
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. G. rown, Operator algebras and algebraic K-theory, Bull. Amer. Math. Soc. 81 (1975), 1119-1121. MR 383090
  • 2. L. G. rown, Extensions and the structure of C*-algebras, Istituto Nazionale di Alta Matematica, Sympos. Math. 20 (1976), 539-566. MR 458197
  • 3. L. G. Brown, R. G. Douglas, and P. A. Fillmore, Extensions of C *-algebras and K-homology, Ann. of Math. (2) 105 (1977), 265-324. MR 458196
  • 4. R. S. Busby, Double centralizers and extensions of C *-algebras. Trans. Amer. Math. Soc. 132 (1968), 79-99. MR 225175
  • 5. J. Cuntz, A class of C *-algebras and topological Markov chains. II: reducible Markov chains and the Ext-functor for C*-algebras (preprint, 1980). MR 608527
  • 6. R. G. Douglas, C*-algebra extensions and K-homology, Ann. of Math. Studies, no. 95 Princeton Univ. Press, Princeton, 1980. MR 571362
  • 7. D. Handelman, Extensions for AF algebras and dimension groups (preprint, 1979). MR 546297
  • 8. D. S. Kahn, J. Kaminker, and C. Schochet, Generalized homology theories on compact metric spaces, Michigan Math. J. 24 (1977), 203-224. MR 474274
  • 9. G. G. Kasparov, K-functors in the extension theory of C *-algebras, Funkcional. Anal. i Priložen. 13 (1979), no. 4, 73-74. (Russian) MR 554420
  • 10. J. W. Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337-341. MR 159327
  • 11. M. Pimsner, S. Popa, and D. Voiculescu, Homogeneous $C\sp{\ast} $-extensions of {$C(X)øtimes K(H)$}. I, J. Operator Theory 1 (1979), 55-108; II, ibid, (to appear). MR 526291
  • 12. C. Schochet, Homogeneous extensions of C*-algebras and K-theory. I, Bull. Amer. Math. Soc. (N.S.) 3 (1980), 715-718. MR 571375
  • 13. C. Schochet, Topological methods for C*-algebras. II: geometric resolutions and the K࿆nneth formula (preprint, 1980). MR 650021
  • 14. D. Voiculescu, Remarks on the singular extension in the C *-algebra of the Heisenberg group (preprint, 1979). MR 617972

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46L05, 55N20, 18G15

Retrieve articles in all journals with MSC (1980): 46L05, 55N20, 18G15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14873-4

American Mathematical Society